Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 419, NWS Jackson, MS

November 1, 2018Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Nov 1, 2018, 5:12 AM CDT for Noxubee County, Winston County, Mississippi. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 1, 2018, 5:12 AM CDT (10:12 UTC)
Expired
Nov 1, 2018, 6:15 AM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 5:22 AM CDTTSTM WND DMG11 Ene Noxapater, MSROOF DAMAGE TO A HOUSE AND OUTBUILDING. WOOD SUPPORT COLUMNS FOR A PORCH ALSO BLOWN OUT. MULTIPLE LARGE LIMBS DOWN AS WELL. PICTURES RELAYED VIA SOCIAL MEDIA. LOCATION AND TIME ESTIMATED BASED ON RADAR.
Nov 1, 5:22 AM CDTTORNADO11 Ese Louisville, MS*DELAYED REPORT* THIS EF-0 TORNADO BEGAN NEAR THE INTERSECTION OF ELLISON RIDGE RD AND MOODY NANCE RD AND TRACKED NNE PARALLELING ELLISON RIDGE RD, THEN CROSSING SARDIS RD AND HEMPHILL RD BEFORE ENDING IN AN OPEN FIELD OF RECENTLY HARVESTED TREES. ALONG THE PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 11:07 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

922 
WUUS54 KJAN 011012
SVRJAN
MSC103-159-011115-
/O.NEW.KJAN.SV.W.0419.181101T1012Z-181101T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
512 AM CDT THU NOV 1 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Noxubee County in east central Mississippi...
  Winston County in east central Mississippi...

* Until 615 AM CDT.

* At 512 AM CDT, severe thunderstorms were located along a line
  extending from near Craig Springs to near Vernon, moving east at 65
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Gholson and Mashulaville around 520 AM CDT.
  Macon and Brooksville around 530 AM CDT.
  Paulette and Deerbrook around 535 AM CDT.
  Cooksville around 540 AM CDT.
  Bigbee Valley around 545 AM CDT.

Other locations impacted by these severe thunderstorms include
Shuqualak and Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for northeastern
and east central Mississippi.

LAT...LON 3293 8835 3293 8912 3329 8908 3329 8831
TIME...MOT...LOC 1012Z 265DEG 57KT 3328 8895 3298 8889 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
1 follow-up statement
013 
WWUS54 KJAN 011054
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
554 AM CDT THU NOV 1 2018

MSC103-159-011115-
/O.CON.KJAN.SV.W.0419.000000T0000Z-181101T1115Z/
Noxubee MS-Winston MS-
554 AM CDT THU NOV 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR NOXUBEE AND EASTERN WINSTON COUNTIES...

At 554 AM CDT, severe thunderstorms were located along a line
extending from near Deerbrook to near Paulette, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Cooksville around 605 AM CDT.
  Bigbee Valley around 610 AM CDT.

Other locations impacted by these severe thunderstorms include
Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CDT for northeastern
and east central Mississippi.

LAT...LON 3293 8835 3293 8888 3329 8883 3329 8831
TIME...MOT...LOC 1054Z 260DEG 34KT 3331 8852 3301 8847 

HAIL...<.75IN
WIND...60MPH
 
$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 4:58 AM CDT, 14 minutes earlier.

Area forecast discussion, Nov 1, 4:58 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
458 AM CDT Thu Nov 1 2018

...THREAT FOR SEVERE THUNDERSTORMS CONTINUES THROUGH EARLY THIS
MORNING...

.DISCUSSION...

The immediate concern for this forecast package was the threat for
severe weather with a line of thunderstorms currently pushing east
across the ArkLaMiss. As of 4 AM this morning, the line was
already east of Interstate 55 and making swift progress to the
east. The combination of surface-based instability and strong
low-level wind shear has kept a persistent threat for tornadoes
and damaging winds with bowing segments of the line. The line is
expected to be east of of our forecast area and into Alabama by 7
AM to 8 AM this morning, with only light to moderate rain showers
lingering behind the line.

Although this morning's thunderstorms have pushed out ahead of the
cold front, the front itself will push through our area today. It
will bring cooler and drier air to the region along with a shift
to west and then northwest winds by this evening. Temperatures
through the Delta will struggle to warm by more than a few degrees
throughout the day, with highs capping off around 65 through that
area. A little warmer weather to the south and east, but overall a
cooler day than yesterday. Low temperatures tonight will settle
mostly in the 40s (or near normal for early November), however
just enough wind and cloud cover should limit temperatures from
cooling too rapidly overnight.

Cooler weather for the end of the work week, with highs on Friday
mostly near 60 to lower 60s beneath mostly clear skies, will feel
pleasant. Then expect a warming trend over the weekend and into
early next week as a shortwave ridge slides overhead and the
central CONUS trough deepens once again. There will be another
chance or two for rain - and possibly another strong system with
severe weather potential - between Sunday and Tuesday. The
uncertainty comes from the fact that the finer details will
depend on embedded shortwaves rounding the base of the trough.
The GFS shows a potent system digging over Texas and swinging
across the ArkLaMiss Sunday night into Monday, whereas the ECMWF
depicts less organized and weaker shortwave activity with a lower
storm potential. Expect updates to the forecast as the scenario
comes into better focus. /NF/

&&

.AVIATION...

06Z TAF discussion:
The main concern for this TAF period is a line of strong to severe
thunderstorms aligned north to south across the region. This line
of thunderstorms will quickly push east through the TAF sites,
bringing MVFR to IFR conditions and wind gusts of up to 25 to 30
kts. There is a chance for stronger gusts if a severe thunderstorm
impacts any of the TAF sites. Storms will clear from west to east,
departing the KGLH area by around 10Z Thursday and the TAF sites
in eastern Mississippi by 14Z. A few showers may linger for a few
hours. Otherwise expect a lingering MVFR stratus deck and westerly
winds through the remainder of the period. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  48  61  44 /  48  21   7   4
Meridian      72  50  61  43 /  87  20  10   3
Vicksburg     67  47  63  44 /  42  22   5   3
Hattiesburg   75  52  63  44 /  90  17   5   1
Natchez       68  48  63  46 /  43  15   4   2
Greenville    65  46  62  43 /  32  14   9   6
Greenwood     68  46  60  43 /  41  19   9   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF
Hazardous weather outlook, Nov 1, 4:38 AM CDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
438 AM CDT Thu Nov 1 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>043-047>049-053-054-059>061-020945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-
Rankin-Claiborne-Copiah-Jefferson-Adams-Franklin MS-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ030-032-033-038-044-045-050-055-056-063-064-020945-
Clay-Choctaw-Oktibbeha-Winston-Leake-Neshoba-Scott-Simpson-Smith-
Lawrence-Jefferson Davis-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi, and
south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms will remain possible through around daybreak
with the threat shifting to the east thereafter. Damaging wind
gusts are the main threat, but tornadoes will also cannot be ruled
out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning.

MSZ029-062-020945-
Webster-Lincoln-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Through daybreak

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ031-039-046-020945-
Lowndes-Noxubee-Kemper-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms will remain possible through around, or
shortly after, daybreak with the threat shifting to the east
thereafter. Damaging wind gusts are the main threat, but tornadoes
will also cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

MSZ051-065-072-073-020945-
Newton-Covington-Marion-Lamar-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms are expected through around, or shortly
after, daybreak with the threat shifting to the east thereafter.
Damaging wind gusts are the main threat, but tornadoes are also a
possibility.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning.

MSZ052-057-066-020945-
Lauderdale-Jasper-Jones-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Through daybreak

Severe thunderstorms are expected through around, or shortly
after, daybreak with the threat shifting to the east thereafter.
Damaging wind gusts are the main threat, but tornadoes are also a
possibility.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through around
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

MSZ058-020945-
Clarke-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of east central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Through mid morning

Severe thunderstorms will remain possible through around, or
shortly after, daybreak with the threat shifting to the east
thereafter. Damaging wind gusts are the main threat, but tornadoes
will also cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through shortly after
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

MSZ074-020945-
Forrest-
438 AM CDT Thu Nov 1 2018

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

Severe thunderstorms are expected through around, or shortly
after, daybreak with the threat shifting to the east thereafter.
Damaging wind gusts are the main threat, but tornadoes are also a
possibility.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding will also possible through shortly after
daybreak as rainfall totals range from one to four inches before
heavy rain moves to the east later this morning.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region through mid
morning today.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Nov 1, 4:40 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
440 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     6 NNW GEORGETOWN        31.94N 90.22W
11/01/2018                   COPIAH             MS   EMERGENCY MNGR

            MULTIPLE TREES DOWNED ALONG HIGHWAY 27 IN
            BETWEEN HOPEWELL AND GEORGETOWN.

&&

DC
Local storm report, Nov 1, 4:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     4 SSW BRANDON           32.23N 90.04W
11/01/2018                   RANKIN             MS   PUBLIC

            TREE DOWNED ON HIGHWAY 468 NEAR THE LIVE
            OAKS SUBDIVISION. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

DC
Local storm report, Nov 1, 5:00 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     4 N BENTONIA            32.71N 90.38W
11/01/2018                   YAZOO              MS   EMERGENCY MNGR

            ROOF DAMAGE TO TWO BUSINESSES AND A CHURCH
            IN THE LITTLE YAZOO AREA. POSSIBLE TORNADO.

&&

DC
Local storm report, Nov 1, 5:07 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND DMG     NORTH CARROLLTON        33.52N 89.92W
11/01/2018                   CARROLL            MS   COUNTY OFFICIAL

            MULTIPLE TREES DOWN ON MONTGOMERY RD AND
            WILLIAMSON ST, ALONG WITH A TREE DOWN ON A
            VEHICLE ON MONTGOMERY AND A TREE ON A HOUSE
            ON WILLIAMSON.

&&
Local storm report, Nov 1, 5:10 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     2 ESE CARROLLTON        33.49N 89.88W
11/01/2018                   CARROLL            MS   COUNTY OFFICIAL

            TREE DOWN AT A HOME BLOCKING A DRIVEWAY.

&&
Local storm report, Nov 1, 5:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     1 NNE NORTH CARROLLTON  33.53N 89.91W
11/01/2018                   CARROLL            MS   COUNTY OFFICIAL

            MULTIPLE TREES DOWN.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 1:30 AM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson90 min
Nov 1, 1:42 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren63 min
Nov 1, 1:46 AM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Issaquena, Sharkey, Sunflower, Washington59 min
Nov 1, 1:53 AM CDTTornado WarningJANAdams, Jefferson42 min
Nov 1, 2:00 AM CDTTornado WarningJANIssaquena, Sharkey, Yazoo45 min
Nov 1, 2:06 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson, Warren54 min
Nov 1, 2:22 AM CDTTornado Warning Tornado observedJANFranklin, Jefferson53 min
Nov 1, 2:26 AM CDTTornado WarningJANAdams, Franklin49 min
Nov 1, 2:29 AM CDTTornado WarningJANClaiborne, Copiah, Hinds, Warren47 min
Nov 1, 2:34 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Lincoln86 min
Nov 1, 2:37 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore53 min
Nov 1, 2:39 AM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Madison, Warren, Yazoo66 min
Nov 1, 2:41 AM CDTTornado WarningJANHinds, Madison, Warren49 min
Nov 1, 3:05 AM CDTTornado WarningJANCopiah, Lincoln42 min
Nov 1, 3:07 AM CDTTornado WarningJANHolmes, Madison, Yazoo40 min
Nov 1, 3:21 AM CDTSevere Thunderstorm WarningJANMadison, Rankin84 min
Nov 1, 3:24 AM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster51 min
Nov 1, 3:28 AM CDTSevere Thunderstorm WarningJANAttala, Holmes62 min
Nov 1, 3:32 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson88 min
Nov 1, 3:34 AM CDTTornado WarningJANMadison, Rankin38 min
Nov 1, 3:53 AM CDTSevere Thunderstorm WarningJANLeake, Scott, Smith85 min
Nov 1, 3:56 AM CDTTornado Warning Tornado observedJANRankin15 min
Nov 1, 4:01 AM CDTTornado Warning Tornado observedJANMarion20 min
Nov 1, 4:19 AM CDTSevere Thunderstorm WarningJANLamar56 min
Nov 1, 4:23 AM CDTSevere Thunderstorm WarningJANMarion39 min
Nov 1, 4:26 AM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster49 min
Nov 1, 4:29 AM CDTTornado WarningJANLeake, Scott27 min
Nov 1, 4:32 AM CDTTornado WarningJANScott, Smith41 min
Nov 1, 4:34 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston35 min
Nov 1, 4:36 AM CDTTornado WarningJANForrest, Lamar21 min
Nov 1, 4:40 AM CDTSevere Thunderstorm WarningJANCovington50 min
Nov 1, 4:54 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton66 min
Nov 1, 4:54 AM CDTTornado WarningJANJasper, Newton, Scott, Smith54 min
Nov 1, 5:03 AM CDTSevere Thunderstorm WarningJANJasper72 min
Nov 1, 5:04 AM CDTSevere Thunderstorm WarningJANJones56 min
Nov 1, 5:08 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha67 min
Nov 1, 5:12 AM CDTSevere Thunderstorm WarningJANForrest, Lamar39 min
Nov 1, 5:20 AM CDTTornado WarningJANNoxubee, Winston35 min
Nov 1, 5:27 AM CDTFlash Flood WarningJANJones2 hr
Nov 1, 5:38 AM CDTTornado WarningJANKemper, Lauderdale67 min
Nov 1, 5:41 AM CDTSevere Thunderstorm WarningJANClarke64 min
Nov 1, 5:46 AM CDTTornado WarningJANLowndes, Oktibbeha40 min
Nov 1, 5:52 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale68 min
Nov 1, 6:18 AM CDTTornado WarningJANClarke, Lauderdale35 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.